# SDR HEEA107420

- Difficulty date: December 13, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 12,454 hours
- Engine: Allsn 250C30S
- System (JASC): 3110 · Instrument Panel
- Part: Isolation Mount
- Part number: 7610708004119
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE AIRFRAME DEVELOPED A LATERAL VIBRATION WHICH INCREASED IN DIRECT PROPORTION TO THE INCREASE OF AIRSPEED.  MAINTENANCE REPLACED TWO BIFILAR BUMPERS AND THE MOUNTING CLAMPS (PN 700006-2) AND (PN 6438B-103) ON ONE ALTITUDE INDICATOR AND ONE HSI.
